# SDR F3LA200100004

- Difficulty date: January 5, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 47,252 hours, 28,936 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLIGHT CREW REPORTED APU FIRE WARNING ILLUMINATED IN FLIGHT FROM PHX TO DEN.  THE APU FIRE BOTTLE WAS DISCHARGED AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT WAS DIVERTED TO ABQ AND LANDED WITHOUT INCIDENT.AN INSPECTION REVEALED NO SIGNS OF OVERHEATING OR FIRE.  PLACARDED APU FIRE DETECTION SYSTEM PER MEL 26-8.1.  SUPPLEMENTAL INFORMATION TO FOLLOW WHEN REPAIR IS ACCOMPLISHED.
